Invariance for multiples of the twisted canonical bundle
Annales de l'Institut Fourier, Volume 57 (2007) no. 1, p. 289-300

Let 𝒳Δ a smooth projective family and (L,h) a pseudo-effective line bundle on 𝒳 (i.e. with a non-negative curvature current ΘhL). In its works on invariance of plurigenera, Y.-T. Siu was interested in extending sections of mK 𝒳 0 +L (defined over the central fiber of the family 𝒳 0 ) to sections of mK 𝒳 +L. In this article we consider the following problem: to extend sections of m(K 𝒳 +L). More precisely, we show the following result: assuming the triviality of the multiplier ideal sheaf (𝒳 0 ,h |𝒳 0 ), any section of m(K 𝒳 0 +L) extends to 𝒳 ; in other words, the restriction map:

H0(𝒳,m(K𝒳+L))H0(𝒳0,m(K𝒳0+L))

is surjective.

At the end of this paper, we compare this result to the case of projective manifolds: in this situation an analogous statement (due to S. Takayama) is given to extend (twisted) pluricanonical sections. This lead us to discuss the different positivity assumptions required in extension results.

Soit π:𝒳Δ une famille de variétés projectives et (L,h) un fibré pseudo-effectif sur 𝒳 (i.e. la coubure ΘhL de L est un courant positif fermé). Dans ses travaux sur l’invariance des plurigenres, Y. T. Siu s’intéressait à l’extension de sections de mK 𝒳 0 +L (au dessus de la fibre centrale 𝒳 0 ) en sections de mK 𝒳 +L. On considère ici le problème suivant  : étendre des sections de m(K 𝒳 +L). Plus précisément, sous la condition de trivialité de l’idéal muliplicateur de la métrique h sur la fibre centrale ((h |𝒳 0 )=𝒪 𝒳 0 ), on montre que toute section de m(K 𝒳 0 +L) s’étend en une section de m(K 𝒳 +L) ; en d’autres termes, l’application de restriction

H0(𝒳,m(K𝒳+L))H0(𝒳0,m(K𝒳0+L))

est surjective.

À la fin de cet article, la comparaison avec un énoncé analogue concernant les variétés projectives (dû à S. Takayama) nous amène à discuter des différentes hypothèses de positivité formulées dans ces différents résultats d’extension.

DOI : https://doi.org/10.5802/aif.2259
Classification:  32G10,  32J25,  32D15,  14D06
Keywords: Extensions of pluricanonical sections, invariance of plurigenera, pseudoeffective line bundle, singular metric, multiplier ideal sheaf
@article{AIF_2007__57_1_289_0,
     author = {Claudon, Beno\^\i t},
     title = {Invariance for multiples of the twisted canonical bundle},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {1},
     year = {2007},
     pages = {289-300},
     doi = {10.5802/aif.2259},
     mrnumber = {2316240},
     zbl = {1122.32013},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2007__57_1_289_0}
}
Claudon, Benoît. Invariance for multiples of the twisted canonical bundle. Annales de l'Institut Fourier, Volume 57 (2007) no. 1, pp. 289-300. doi : 10.5802/aif.2259. http://www.numdam.org/item/AIF_2007__57_1_289_0/

[1] Demailly, J.-P. private communication (2006)

[2] Demailly, J.-P.; Peternell, T.; Schneider, M. Compact complex manifolds with numerically effective tangent bndles, J. Alg. Geom., Tome 3 (1994), pp. 295-345 | MR 1257325 | Zbl 0827.14027

[3] Oshawa, T.; Takegoshi, K. On the extension of L 2 holomorphic functions, Math. Z., Tome 195 (1987), pp. 197-204 | Article | MR 892051 | Zbl 0625.32011

[4] Paun, M. Siu’s Invariance of Plurigenera : a One-Tower Proof, preprint (2005)

[5] Siu, Y.-T. Extension of pluricanonical sections with plurisubharmonic weight and invariance of semipositively twisted plurigenera for manifolds not necessarily of general type, Complex Geometry, springer (2002), pp. 223-277 | MR 1922108 | Zbl 1007.32010

[6] Takayama, S. Pluricanonical systems on algebraic varieties of general type, preprint (2005)